Beechams Breathe Clear Sachets Pack of 10

Beechams Breathe Clear Sachets Pack of 10

Beechams Breathe Clear Sachets Pack of 10

£2.49 Save: £0.59 RRP: £3.08

  • Paracetamol products are limited to a total of 100 tablets/capsules per order.

This product is typically dispatched within 1-3 working days from date of order when using our standard delivery or 48 Hour Tracked and Signed service.

Brand: Beechams
Code: 4081139
Weight: 100g (includes packaging)

Description

Beechams Breathe Clear Sachets is used for the short term relief of the symptoms of flu, colds and chills. These symptoms include headache, shivers, aches and pains, blocked nose and painful sinuses, catarrh and sore throat. This medicine contains two active ingredients. Paracetamol is a painkiller and reduces your temperature when you have a fever. Phenylephrine hydrochloride is a decongestant which unblocks your nose and sinuses helping you breathe more easily. This product contains 40 mg of Vitamin C.

Directions

For oral use. Empty contents of one sachet into a mug. Half fill with very hot water. Stir well. Add cold water as necessary and sugar if desired.

Adults and children aged 16 years and over:

One sachet to be taken every four hours as necessary, up to a maximum of 6 sachets in 24 hours.

Warnings

Do not give to children under 16 years of age except on medical advice.

DO NOT TAKE MORE MEDICINE THAN THE LABEL TELLS YOU TO.
IF YOU DO NOT GET BETTER, TALK TO YOUR DOCTOR.

DO NOT TAKE with any other flu, cold or decongestant products.

Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine. Talk to a doctor at once if you take too much of this medicine, even if you feel well.

CONSULT YOUR DOCTOR
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines or are pregnant.
Do not take for more than 7 days except on medical advice.

KEEP OUT OF THE SIGHT AND REACH OF CHILDREN.

Ingredients

Paracetamol 600mg, Phenylephrine Hydrochloride 10mg.

This product contains 40 mg of Vitamin C, Also includes Sucrose and Aspartame (E 951), Sodium content 0.12g per sachet.

You may also like